# SDR ASAA11510606

- Difficulty date: October 31, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 3,016 hours, 998 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Dirty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000,  INTERROGATE THE FMC CDU FOR ENGINE FAULTS.   FOUND FAULT CODE 75-10831 THE T3 SIGNAL IS OUT OF RANGE. (LONG TIME FAULT).  ACFT GROUNDED. FAULT NOT ACTIVE NO RECENT OR FAULT HISTORY. VERFIED T3 CHANNEL A & CHANNEL B DATA DISPLAYED. CLEANED DP0905 & DP1005 CONNECTORS, VERIFIED GOOD PIN TENSION RESISTANCE CHECKED T3 SENSOR CHANNEL A 3.1, CHANNEL B 3.0 OHM. REINSTALLED CONNECTORS REPAIR CONFIRMED. FAULT INTERMITTENT AT TIME OF WRITE UP. REF FIM 75-33-00-810-802-F00.
